Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 3, 2023, 11:32 AM CST for 7 counties in Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2023, 11:32 AM CST (17:32 UTC)
- Expired
- Jan 3, 2023, 12:15 PM CST
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cannon County, TN, Cumberland County, TN, DeKalb County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 81 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 3, 9:14 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
084
WUUS54 KOHX 031732
SVROHX
TNC015-035-041-141-175-177-185-031815-
/O.NEW.KOHX.SV.W.0003.230103T1732Z-230103T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1132 AM CST Tue Jan 3 2023
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southwestern Cumberland County in Middle Tennessee...
De Kalb County in Middle Tennessee...
Northern Van Buren County in Middle Tennessee...
Northern Warren County in Middle Tennessee...
White County in Middle Tennessee...
Putnam County in Middle Tennessee...
Cannon County in Middle Tennessee...
* Until 1215 PM CST.
* At 1132 AM CST, a severe thunderstorm was located near Smithville,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Spencer,
Algood, Monterey, Baxter, Pleasant Hill, Doyle, Dowelltown,
Liberty, Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin
Falls State Natural Area, Burgess Falls State Park, Rock Island
State Park and Center Hill Lake.
This includes Interstate 40 between mile markers 267 and 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.
&&
LAT...LON 3577 8525 3572 8527 3564 8597 3566 8599
3565 8609 3567 8616 3596 8604 3597 8602
3600 8603 3609 8599 3611 8596 3610 8591
3612 8591 3609 8587 3613 8581 3615 8581
3623 8538 3622 8534 3610 8524 3577 8513
TIME...MOT...LOC 1732Z 246DEG 46KT 3590 8583
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clements1 follow-up statement
446
WWUS54 KOHX 031748
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1148 AM CST Tue Jan 3 2023
TNC015-031757-
/O.CAN.KOHX.SV.W.0003.000000T0000Z-230103T1815Z/
Cannon TN-
1148 AM CST Tue Jan 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR CANNON COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.
LAT...LON 3577 8525 3572 8527 3566 8582 3572 8583
3588 8583 3595 8582 3600 8578 3608 8574
3616 8574 3623 8538 3622 8534 3610 8524
3577 8513
TIME...MOT...LOC 1747Z 246DEG 46KT 3598 8560
$$
TNC035-041-141-175-177-185-031815-
/O.CON.KOHX.SV.W.0003.000000T0000Z-230103T1815Z/
Cumberland TN-De Kalb TN-Van Buren TN-Warren TN-White TN-Putnam TN-
1148 AM CST Tue Jan 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CST
FOR SOUTHWESTERN CUMBERLAND...EASTERN DE KALB...NORTHERN VAN BUREN...
NORTHEASTERN WARREN...WHITE AND PUTNAM COUNTIES...
At 1147 AM CST, a severe thunderstorm was located 7 miles northwest
of Sparta, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cookeville, McMinnville, Sparta, Smithville, Spencer, Algood,
Monterey, Baxter, Pleasant Hill, Doyle, Hamptons Crossroads, Bakers
Crossroads, Virgin Falls State Natural Area, Burgess Falls State
Park, Rock Island State Park, Indian Rock Lake and Fall Creek Falls
State Park.
This includes Interstate 40 between mile markers 273 and 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 8525 3572 8527 3566 8582 3572 8583
3588 8583 3595 8582 3600 8578 3608 8574
3616 8574 3623 8538 3622 8534 3610 8524
3577 8513
TIME...MOT...LOC 1747Z 246DEG 46KT 3598 8560
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ClementsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 11:20 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 3, 11:20 AM CST, 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1120 AM CST Tue Jan 3 2023 ...New AVIATION... .SHORT TERM... (Today through Wednesday) Issued at 323 AM CST Tue Jan 3 2023 Just after 3 AM CST, showers and thunderstorms continue to move southwest to northeast across far northwestern portions of mid state region. These showers and thunderstorms will continue to move northeastward as these early morning hours progress. A tornado watch was just issued before top of hour for eleven counties across north central and western Tennessee and will last through through 11 AM CST this morning. Although rounds of showers and thunderstorms are expected through tonight, model solutions, especially latest NAMNest solution, which has verified well lately and has from model run to model run been most consistent and realistic about mid state potential weather pattern evolution through tonight, are showing development of two distinct convective lines through tonight. The first one convective line develops across western Tennessee and push it eastward as morning into early afternoon hours progress. This convective line is expected to maintain itself as it pushes through Nashville Metro Area by around noontime hour, but significantly becomes more diffuse and weakens across eastern portions of our area. As surface front approaches mid state region tonight though, another line of convection is expected to develop near Tennnessee River Valley Region and push eastward through nighttime hours with some lingering convection across Cumberland Plateau Region late. With both of these lines, and thunderstorms that do develop between, some of those thunderstorms could reach strong to severe thresholds, which could result in strong to damaging winds, tornadoes, and large hail development. Also with the stronger thunderstorms, localized flooding may result with heaviest downpours. Highs today will reflect continued establishment of mid state region being well entrenched in warm sector of this central contiguous U.S. synoptic frontal system. Highs today may break record values, ranging in the low to mid 70s,upper 60s to around 70 Cumberland Plateau Region. The record high of 73 for Nashville established in 2004 could be in jeopardy of being exceeded along with the record high for Crossville of 66 degrees last set in 2004 being exceeded. Lows tonight will reflect this extent of this frontal passage across our area with lows ranging from lower 50s north to upper 50s east and south. Additional rainfall amounts of one to two inches with some locally higher amounts possible are expected through Wednesday morning. Maybe some lingering isolated to scattered showers across locations generally east of I-65 Corridor on Wednesday morning. After this, mid state region will begin to be influenced by high pressure influences building out of Rockies and slowly shifting eastward across contingous U.S. The initiation of this cold air advection pattern will result in high temperatures on Wednesday falling into mid 50s Land Between the Lakes Region to lower 60s south and east. && .LONG TERM... (Wednesday Night through next Monday) Issued at 323 AM CST Tue Jan 3 2023 Continues to look like temperatures will significantly fall as second half of work week progresses with lows by Thursday night ranging upper 20s to lower 30s with highs on Friday generally spanning the 40s. As these ridging influences shift eastward, a return to a more southerly flow pattern continues to be expected with temperatures around seasonal normal values by end of upcoming weekend into first part of next week. As an upper level shortwave and a weak surface front approaches and moves through mid state region over this upcoming weekend also, isolated to scattered showers may be possible Saturday through Monday as temperatures continue to be around seasonal normal values. && .AVIATION... (18Z TAFS) Issued at 1114 AM CST Tue Jan 3 2023 A series of prefrontal troughs will continue to work across the mid state this afternoon and tonight. The instability axis has shifted and is now located across the Cumberland Plateau and southern middle TN. The CSV area will experience showers and a period of tstms over the next several hours. Then, a second round of showers and tstms can be expected later tonight as added surface energy attempts to set up along another advancing pre frontal boundary. Further west, light to moderate rainfall will continue through 00Z with vcts inclusion. IFR cigs will continue for the BNA area through 03Z or so, and for CSV through the overnight hours. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 57 62 38 / 80 80 20 0 Clarksville 73 52 57 36 / 100 60 10 0 Crossville 69 57 62 36 / 80 80 60 0 Columbia 72 56 60 37 / 80 80 20 0 Cookeville 72 59 63 37 / 90 90 60 0 Jamestown 71 57 62 36 / 90 80 70 0 Lawrenceburg 72 57 62 37 / 90 80 20 0 Murfreesboro 73 58 62 37 / 90 80 30 0 Waverly 73 52 57 35 / 90 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JB Wright LONG TERM....JB Wright AVIATION.....21
Hazardous weather outlook, Jan 3, 2:15 AM CST, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 215 AM CST Tue Jan 3 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-041000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 215 AM CST Tue Jan 3 2023 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Strong to severe thunderstorms will be possible through tonight across all of Middle Tennessee. Main threats will be strong to damaging winds, tornadoes, and large hail. Localized flooding may develop where heaviest downpours occur. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local and state guidelines. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 mph(Measured) Structural Damage Trees or Power Lines Down JB Wright
In the hours before
Special weather statement, Jan 3, 5:45 AM CST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 AM CST Tue Jan 3 2023
TNZ006-007-025-026-031230-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-
545 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of northern Dickson,
southeastern Montgomery, northern Cheatham and southwestern Robertson
Counties through 630 AM CST...
At 544 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Ashland City to 7 miles north
of Dickson. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Dickson, Ashland City, Coopertown, Pleasant View,
Charlotte, Vanleer and Cheatham Dam.
This includes Interstate 24 between mile markers 15 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3651 8685 3639 8683 3638 8685 3638 8686
3637 8686 3637 8688 3639 8689 3639 8691
3637 8691 3634 8692 3608 8734 3619 8749
3655 8710
TIME...MOT...LOC 1144Z 236DEG 35KT 3628 8725 3617 8736
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 7:00 AM CST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
700 AM CST Tue Jan 3 2023
TNZ008-027-028-059-031330-
Williamson TN-Davidson TN-Wilson TN-Sumner TN-
700 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of eastern Davidson,
southwestern Sumner, northeastern Williamson and northwestern Wilson
Counties through 730 AM CST...
At 700 AM CST, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Franklin, Gallatin, Lebanon, Nashville, Madison, Hendersonville,
Brentwood, La Vergne, Mount Juliet, Goodlettsville, Nolensville,
Forest Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City and Old Hickory.
This includes the following highways...
Interstate 40 between mile markers 206 and 234.
Interstate 65 between mile markers 68 and 88, and between mile
markers 90 and 91.
Interstate 24 between mile markers 47 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3641 8638 3624 8628 3609 8650 3610 8652
3606 8653 3608 8653 3609 8655 3607 8655
3606 8656 3604 8656 3590 8676 3603 8695
3644 8657
TIME...MOT...LOC 1300Z 223DEG 40KT 3609 8676
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10Special weather statement, Jan 3, 7:29 AM CST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
729 AM CST Tue Jan 3 2023
TNZ006-007-023>026-031415-
Robertson TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
729 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northern Dickson,
Montgomery, northern Cheatham, eastern Houston, northeastern
Humphreys and western Robertson Counties through 815 AM CST...
At 729 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Erin, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clarksville, Waverly, Erin, Coopertown, McEwen, Pleasant View,
Charlotte, Adams, Vanleer, Cedar Hill, Slayden, Cheatham Dam, Palmyra
and Cunningham.
This includes Interstate 24 between mile markers 1 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3664 8703 3640 8687 3639 8691 3638 8691
3593 8775 3618 8787 3637 8762 3637 8759
3638 8760 3664 8733
TIME...MOT...LOC 1329Z 234DEG 48KT 3624 8761
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 7:45 AM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
745 AM CST Tue Jan 3 2023
TNZ009-028>031-062-031430-
Rutherford TN-Wilson TN-Trousdale TN-Jackson TN-Macon TN-Smith TN-
745 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of Smith, north central
Rutherford, southwestern Jackson, central Wilson, southeastern Macon
and central Trousdale Counties through 830 AM CST...
At 745 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Belinda City, or 8 miles south of Lebanon, moving
northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lebanon, Carthage, Hartsville, Watertown, Gordonsville, Walterhill,
South Carthage, Tuckers Crossroads, Dixon Springs, Pleasant Shade,
Dickerson Chapel Recreation Area, Cedars Of Lebanon State Park,
Granville and Gladeville.
This includes the following highways...
Interstate 40 between mile markers 232 and 258.
Interstate 840 between mile markers 63 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3642 8583 3625 8576 3595 8641 3614 8648
3651 8595
TIME...MOT...LOC 1345Z 232DEG 42KT 3609 8637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 8:44 AM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
844 AM CST Tue Jan 3 2023
TNZ010-011-031-033-031530-
Overton TN-Pickett TN-Clay TN-Jackson TN-
844 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of northwestern Overton,
northwestern Pickett, central Jackson and Clay Counties through 930
AM CST...
At 844 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Tompkinsville to near
Gainesboro. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Celina, Gainesboro, Byrdstown, Moss, Whitleyville, Dale Hollow Lake,
Standing Stone State Park, Granville and Wolf River Dock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3662 8513 3657 8515 3626 8580 3662 8564
3661 8550 3663 8527
TIME...MOT...LOC 1444Z 232DEG 40KT 3664 8560 3631 8574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 10:17 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Nashville TN
1017 AM CST Tue Jan 3 2023
TNZ058-093-094-031645-
Lawrence TN-Wayne TN-Lewis TN-
1017 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of southeastern Lewis,
southern Wayne and Lawrence Counties through 1045 AM CST...
At 1016 AM CST, Doppler radar was tracking a strong thunderstorm over
Collinwood, or 12 miles south of Waynesboro, moving northeast at 55
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawrenceburg, Waynesboro, Collinwood, Summertown, Ethridge,
Henryville, Leoma, Westpoint and Cypress Inn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee. A Tornado Watch also remains in effect until 500 PM CST
for Middle Tennessee.
&&
LAT...LON 3501 8790 3521 8792 3557 8734 3557 8733
3520 8724 3500 8771
TIME...MOT...LOC 1616Z 232DEG 49KT 3515 8778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 12:35 AM CST | Special Weather Statement | OHX | Stewart | 40 min |
| Jan 3, 4:01 AM CST | Special Weather Statement | OHX | Houston, Stewart | 44 min |
| Jan 3, 4:04 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 41 min |
| Jan 3, 4:11 AM CST | Areal Flood Advisory | OHX | Houston, Montgomery, Stewart | 3 hr |
| Jan 3, 4:54 AM CST | Special Weather Statement | OHX | Houston, Montgomery | 51 min |
| Jan 3, 4:59 AM CST | Special Weather Statement | OHX | Montgomery | 31 min |
| Jan 3, 5:36 AM CST | Special Weather Statement | OHX | Montgomery | 24 min |
| Jan 3, 5:45 AM CST | Special Weather Statement | OHX | Cheatham, Dickson | 45 min |
| Jan 3, 6:08 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Robertson | 19 min |
| Jan 3, 7:00 AM CST | Special Weather Statement | OHX | Davidson | 30 min |
| Jan 3, 7:28 AM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 92 min |
| Jan 3, 7:29 AM CST | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Montgomery | 46 min |
| Jan 3, 7:32 AM CST | Areal Flood Advisory | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 88 min |
| Jan 3, 7:45 AM CST | Special Weather Statement | OHX | Smith, Wilson | 45 min |
| Jan 3, 8:44 AM CST | Special Weather Statement | OHX | Clay, Jackson | 46 min |
| Jan 3, 9:19 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Robertson and 5 more | 3 hr |
| Jan 3, 10:17 AM CST | Special Weather Statement | OHX | Lawrence, Wayne | 28 min |
| Jan 3, 10:44 AM CST | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 4 more | 3 hr |
| Jan 3, 12:09 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.